Texas, 2025

Tornadoes and Hail in Texas, June 6 to 7, 2025

June 6 to 7, 2025 · NWS LUB · 37 events in 15 counties and zones

A second consecutive day of severe thunderstorms affected the South Plains and Rolling Plains of West Texas but saw increased coverage on the sixth. Strong moisture was still in place across the area and with increasing surface heating, ample instability was available for explosive supercell thunderstorm development.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

A second consecutive day of severe thunderstorms affected the South Plains and Rolling Plains of West Texas but saw increased coverage on the sixth. Strong moisture was still in place across the area and with increasing surface heating, ample instability was available for explosive supercell thunderstorm development. A lingering thunderstorm outflow boundary, from early morning convection in the Texas Panhandle, sagged southward through the day. Thunderstorms initially developed along this feature across the central South Plains and quickly became severe. The scattered nature of convective initiation allowed some areas to see repeated rounds of severe thunderstorms. One supercell thunderstorm that tracked across Hockley County produced at least three known tornadoes. However, these tornadoes only briefly touched down causing no known damage. This same thunderstorm would go on to produce giant hail up to 3.25 inches and an 80 mph wind gust in Lynn County. Additionally, a minor heat burst occurred near Silverton (Briscoe County) with trailing stratiform precipitation. Strong outflow winds well out ahead of thunderstorm also produced high wind gusts.

High wind gusts from the Texas Tech University West Texas mesonet are listed below:

63 mph at Silverton (Briscoe County),|61 mph at Turkey (Hall County), and|61 mph at Graham (Garza County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 5, 11:47 PM CST, 1 hour 10 minutes earlier. Its key messages:

  • Severe weather remains possible through this evening with the potential for large hail, damaging winds, and tornadoes.
  • Severe thunderstorm chances remain forecast each afternoon from Friday through early next week.
Area forecast discussion, Jun 5, 11:47 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1247 AM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...

 - Severe weather remains possible through this evening with the
   potential for large hail, damaging winds, and tornadoes.

 - Severe thunderstorm chances remain forecast each afternoon from
   Friday through early next week.

&&

.SHORT TERM...
(This evening through Friday)
Issued at 121 PM CDT Thu Jun 5 2025

Skies will continue to clear through the afternoon and a potential
significant severe weather setup will commence. Uncertainty still
exists with regards to exact timing, particularly as models have
performed poorly this morning. Nonetheless, a warm front continues
to lift northward near the I-20 corridor and a LLJ will gradually
develop over our area through the day. Moisture parameters remain
impressive, with dewpoints climbing into the upper 60s and average
PWATs around 1.75". Perhaps most notable is the pronounced low-level
veering indicated on many of the forecast soundings. This would
suggest the potential for spinning supercells and hence tornadoes.
Large hail, damaging winds, and heavy rain are all in play as well.
While storm placement will depend on where the boundary sets up, the
most likely scenario at this time are for storms to develop along
near the TX/NM border and generally track eastward through the
evening. Convective activity will begin to diminish after sunset
with overcast skies persisting overnight due to lingering moisture.
An upper wave will track across the area Friday afternoon/evening.
Combined with moist low-level SE flow, storms are again expected to
develop. While severe parameters are generally not as high as today,
a strong potential still exists for similar hazards.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 121 PM CDT Thu Jun 5 2025

Not much has changed with the long term forecast. The upper high
to our south will amplify and flatten east to west Saturday. This
will keep zonal upper flow through much of the weekend. The upper
high will then retrograde until it is over the eastern Pacific early
next week. Models had originally developed a blocking pattern with
the upper high with an upper trough currently across the Pacific
Northwest, but they have abandoned this outcome for the time being.
Northwesterly upper flow will take hold Sunday into at least late
Tuesday as the upper high moves westward and an upper trough
associated with an upper low over the Great Lakes amplifies. This
will allow for daily afternoon storm chances. While severe storms
will be possible each afternoon, the largest threat will be damaging
wind and heavy rainfall.

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Fri Jun 6 2025

VFR conditions at all three TAF sites for the next few hours.
Vicinity thunderstorms continue near KCDS and possibly KPVW. Storm
chances are expected to clear out in the next few hours. MVFR
ceilings are expected at KPVW and KLBB around 12Z and KCDS about
15Z. Some fog is also possible for KPVW and KLBB at the same
time. Low ceilings should break up by early afternoon and all
three terminals will return to VFR conditions. Thunderstorm
chances return this afternoon through the evening at all three
terminals. Winds are also expected to pick up late afternoon to
around 15-25 knots.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...19
LONG TERM....51
AVIATION...10
Hazardous weather outlook, Jun 5, 11:34 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1234 AM CDT Fri Jun 6 2025

TXZ021>044-070545-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1234 AM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

Thunderstorms will continue through the late evening hours before
diminishing later tonight. The best chance for storms overnight will
across the far southern Texas Panhandle. Some severe storms are
possible, and will be capable of producing hail up to the size of
golf balls and wind gusts up to 70 mph. Heavy rainfall may also
result in localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe thunderstorm chances return each afternoon and evening Friday
through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 5, 8:58 PM CST, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
958 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Dmg     2 WSW Lubbock           33.58N 101.88W
06/05/2025                   Lubbock            TX   Public

            20TH AND BOSTON THERE ARE TREES DOWN
            BLOCKING THE INTERSECTION.

&&

MLP
Local storm report, Jun 5, 8:59 PM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
959 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Tstm Wnd Dmg     3 SSW Lubbock           33.54N 101.86W
06/05/2025                   Lubbock            TX   Public

            power line down in the area of 58th street
            and Temple.

&&

MLP
Local storm report, Jun 5, 9:10 PM CST, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1010 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     Flash Flood      12 NE Southland         33.49N 101.40W
06/05/2025                   Crosby             TX   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&

DWK
Local storm report, Jun 5, 10:37 PM CST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1137 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     Flash Flood      1 E Friona              34.64N 102.71W
06/05/2025                   Parmer             TX   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&

DWK
Local storm report, Jun 5, 10:38 PM CST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1138 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Hail             7 S Anton               33.71N 102.17W
06/05/2025  E5.00 Inch       Hockley            TX   Public

            Social media photo shows giant hailstone
            recovered about 40 minutes after falling,
            still about 5 inches in diameter even after
            melting. Time estimated from radar.

&&

DWK
Local storm report, Jun 5, 11:27 PM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1227 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     Tstm Wnd Gst     2 NE Dimmitt            34.57N 102.29W
06/06/2025  M64 MPH          Castro             TX   Mesonet

&&

DWK

The radar

The Lubbock radar (KLBB), 34 km away, was scanning. The volume nearest the first event began at 06:58 UTC.

Open the radar archive at this moment

Event by event

18 hail, 13 thunderstorm wind, 3 tornado, 3 high wind. Local standard time, as filed.

Hail, Hale

When
June 6, 12:57 AM CST
Where
Hale County, 7 mi NW of Petersburg
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
33.942, -101.686

A storm chaser observed two inch size hail two hours after a storm had passed through southeastern Hale County.

Hail, Lubbock

When
June 6, 4:10 PM CST to 4:39 PM CST
Where
Lubbock County, 3 mi NNW of Lubbock to 1.03 mi SSE of (Lbb)lubbock Intl Ar
Measured
2 in hail
Reported by
Official NWS Observations
Coordinates
33.620, -101.870

A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. Several public reports were received from mPing and from a contract weather observer at Lubbock Inattentional Airport of hail ranging in size from pennies to two inches in diameter.

Hail, Lubbock

When
June 6, 4:19 PM CST to 4:37 PM CST
Where
Lubbock County, 4 mi WNW of Lubbock to 2 mi SW of Lubbock Intl Arpt
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
33.602, -101.914

A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. Several public reports were received from mPing and from the city of Lubbock EOC of hail ranging in size from quarters to golf ball size.

Hail, Lubbock

When
June 6, 4:32 PM CST
Where
Lubbock County, New Deal
Measured
1.75 in hail
Reported by
Public
Coordinates
33.730, -101.830

A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. A report was received of golf ball size hail in the town of New Deal.

Hail, Cochran

When
June 6, 4:40 PM CST
Where
Cochran County, 3.53 mi SSW of Bledsoe
Measured
0.75 in hail
Reported by
Public
Coordinates
33.575, -103.049

Thunderstorm Wind, Lubbock

When
June 6, 4:45 PM CST
Where
Lubbock County, 3 mi WSW of Idalou
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.653, -101.728

An emergency management official reported that a tractor trailer had been blown over on US Highway 62/82.

Thunderstorm Wind, Lubbock

When
June 6, 4:58 PM CST to 5:03 PM CST
Where
Lubbock County, 3.93 mi NNW of Slaton Muni Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.535, -101.685

Emergency management officials in Ransom Canyon reported thunderstorm wind damage in and around Ransom Canyon. Rear flank downdraft winds from a supercell thunderstorm swept through the area knocking down power poles, large trees, and blowing out windows.

Hail, Cochran

When
June 6, 5:10 PM CST to 5:19 PM CST
Where
Cochran County, 5.59 mi SSW of Lehman to 7.1 mi S of Lehman
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
33.541, -102.823

Several storm chasers reported hail south of Lehman along Texas State Highway 214 ranging in size from quarters to baseball size. No damage was reported at the time.

Hail, Cochran

When
June 6, 5:43 PM CST to 5:51 PM CST
Where
Cochran County, 6 mi S of Whiteface
Measured
2.5 in hail
Reported by
Storm Chaser
Coordinates
33.513, -102.620

Several storm chasers reported hail south of Whiteface ranging in size from ping pong ball to tennis ball size. No damage was reported at the time.

Tornado, Hockley

When
June 6, 6:04 PM CST
Where
Hockley County, 1 mi NNW of Sundown
Rating
EFU
Path length
0.01 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
33.463, -102.507

A storm chaser reported a brief tornado in an open field north of Sundown.

Tornado, Hockley

When
June 6, 6:15 PM CST
Where
Hockley County, 5 mi ESE of Sundown
Rating
EFU
Path length
0.01 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
33.422, -102.420

A storm chaser reported a brief tornado in an open field east of Sundown.

Hail, Hockley

When
June 6, 6:21 PM CST
Where
Hockley County, 0.28 mi W of Levelland Muni Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
33.551, -102.375

A report was received of golf ball size hail along US Highway 385 on the south side of Levelland.

Tornado, Hockley

When
June 6, 6:31 PM CST
Where
Hockley County, 3.44 mi S of Arnett
Rating
EFU
Path length
0.01 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
33.430, -102.301

A trained weather spotter reported a brief tornado in an open field west of Ropesville.

Hail, Hockley

When
June 6, 6:43 PM CST
Where
Hockley County, 3 mi ENE of Ropesville
Measured
2 in hail
Reported by
Public
Coordinates
33.437, -102.102

A report from the public was received of hail up to two inches in diameter east of Ropesville. No damage was reported at the time.

Hail, Lubbock

When
June 6, 6:50 PM CST
Where
Lubbock County, 4.76 mi S of Wolfforth
Measured
1 in hail
Reported by
NWS Employee
Coordinates
33.431, -102.019

An off-duty NWS employee reported quarter size hail south of Wolfforth.

High Wind, Garza

When
June 6, 6:52 PM CST to 6:57 PM CST
Where
Garza forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

Hail, Kent

When
June 6, 7:02 PM CST
Where
Kent County, 6.65 mi SSW of Girard
Measured
2 in hail
Reported by
COOP Observer
Coordinates
33.269, -100.731

An NWS cooperative weather observer reported hail up to two inches in diameter along Farm to Market Road 2320 in Kent County. No damage was reported at the time.

Hail, Lynn

When
June 6, 7:12 PM CST
Where
Lynn County, 2.54 mi N of New Home
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
33.356, -101.913

An emergency management official reported golf ball size hail near New Home.

High Wind, Briscoe

When
June 6, 7:14 PM CST
Where
Briscoe forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -101.209 (the zone’s center; the record gives no point)

Hail, Lynn

When
June 6, 7:32 PM CST to 7:47 PM CST
Where
Lynn County, 5 mi W of Wilson to Wilson
Measured
3.25 in hail
Reported by
Storm Chaser
Coordinates
33.320, -101.817

A storm chaser reported hail measuring 3.25 inches in diameter west of Wilson. A swath of severe hail was then observed into the town of Wilson with hail up to the size of ping pongs in Wilson. No damage was reported at the time.

Thunderstorm Wind, Lynn

When
June 6, 7:33 PM CST to 7:34 PM CST
Where
Lynn County, New Home
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
33.320, -101.920

A Texas Tech University West Texas mesonet site near New Home measured severe wind gusts from 1933 CST to 1934 CST. A peak wind gust of 80 mph was measured at 2034 CST. Additionally, irrigation center pivots were reportedly knocked over in central Lynn County, north of Tahoka.

High Wind, Hall

When
June 6, 7:41 PM CST to 7:42 PM CST
Where
Hall forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
34.531, -100.681 (the zone’s center; the record gives no point)

Hail, Lubbock

When
June 6, 7:42 PM CST
Where
Lubbock County, 0.68 mi NW of New Deal
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
33.738, -101.837

The New Deal fire department reported quarter size hail in New Deal.

Hail, Crosby

When
June 6, 8:22 PM CST to 8:35 PM CST
Where
Crosby County, Lorenzo to Ralls
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
33.670, -101.530

An emergency manager in Crosby County reported a swath of ping pong ball size hail from Lorenzo to Ralls.

Hail, Garza

When
June 6, 8:24 PM CST
Where
Garza County, Post
Measured
1.75 in hail
Reported by
Social Media
Coordinates
33.180, -101.380

A photograph on social media showed hail up to golf ball size in Post.

Thunderstorm Wind, Crosby

When
June 6, 8:36 PM CST
Where
Crosby County, 1 mi SE of Ralls
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.670, -101.368

A Texas Tech University West Texas mesonet site near Ralls measured a severe wind gust of 62 mph.

Thunderstorm Wind, Stonewall

When
June 6, 8:36 PM CST to 8:53 PM CST
Where
Stonewall County, 3 mi NE of Aspermont
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.181, -100.193

A Texas Tech University West Texas mesonet site near Aspermont measured severe wind gusts from 2036 CST through 2053 CST. A peak wind gust of 68 mph was measured at 2037 CST.

Hail, Stonewall

When
June 6, 8:42 PM CST
Where
Stonewall County, 0.95 mi SSE of Swenson
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
33.208, -100.313

Hail, Lubbock

When
June 6, 8:59 PM CST to 9:02 PM CST
Where
Lubbock County, 1 mi ENE of Reese Vlg to 4 mi ESE of Reese Vlg
Measured
1 in hail
Reported by
Public
Coordinates
33.605, -102.004

A swath of hail was observed just east of Reese Center into western portions of the city of Lubbock. The size of hail ranged from penny to quarter size.

Thunderstorm Wind, Cottle

When
June 6, 10:00 PM CST to 10:01 PM CST
Where
Cottle County, 10 mi SW of Paducah
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.918, -100.423

A Texas Tech University West Texas mesonet site near Paducah measured severe wind gusts from 2200 CST through 2201 CST. A peak wind gust of 62 mph was measured at 2200 CST.

Thunderstorm Wind, Lamb

When
June 6, 10:22 PM CST
Where
Lamb County, 6 mi S of Olton
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.093, -102.130

A Texas Tech University West Texas mesonet site near Olton measured a severe wind gust of 65 mph.

Thunderstorm Wind, Cottle

When
June 6, 10:47 PM CST to 10:50 PM CST
Where
Cottle County, 2 mi SSE of Hackberry
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.903, -100.137

A Texas Tech University West Texas mesonet site near Hackberry measured severe wind gusts from 2247 CST through 2250 CST. A peak wind gust of 61 mph was measured at 2249 CST.

Thunderstorm Wind, Motley

When
June 7, 12:03 AM CST to 12:06 AM CST
Where
Motley County, 2 mi ENE of Flomot
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.231, -100.948

A Texas Tech University West Texas mesonet site near Flomot measured severe wind gusts from 0003 CST through 0006 CST. A peak wind gust of 64 mph was measured at 0005 CST.

Thunderstorm Wind, Bailey

When
June 7, 12:09 AM CST to 12:10 AM CST
Where
Bailey County, 1 mi SW of Muleshoe
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.210, -102.742

A Texas Tech University West Texas mesonet site near Muleshoe measured severe wind gusts from 0009 CST to 0010 CST. A peak wind gust of 65 mph was measured at 0009 CST.

Thunderstorm Wind, Motley

When
June 7, 12:22 AM CST
Where
Motley County, 1 mi SSW of Northfield
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.267, -100.607

A Texas Tech University West Texas mesonet site near Northfield measured a wind gust of 59 mph.

Thunderstorm Wind, Cottle

When
June 7, 12:53 AM CST to 12:56 AM CST
Where
Cottle County, 10 mi SW of Paducah
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.918, -100.423

A Texas Tech University West Texas mesonet site near Paducah measured severe wind gusts from 0053 CST through 0056 CST. A peak wind gust of 60 mph was measured at 0053 CST.

Thunderstorm Wind, Cottle

When
June 7, 1:14 AM CST to 1:16 AM CST
Where
Cottle County, 2 mi SE of Hackberry
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
33.910, -100.125

A Texas Tech University West Texas mesonet site near Hackberry measured severe wind gusts from 0114 CST to 0116 CST. A peak wind gust of 73 mph was measured at 0115 CST.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyThe tornado archive for Texas, 2025Warnings in Texas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270211, 1257840, 1257841, 1257844, 1257887, 1257894, 1257916, 1257911, 1261309, 1261313, 1261315, 1261322, 1261318, 1261331, 1261344, 1270175, 1270546, 1261345, 1270176, 1261346, 1270178, 1270177, 1270180, 1270181, 1270183, 1270182, 1270184, 1270185, 1270186, 1270187, 1270188, 1270189, 1270190, 1270193, 1270195, 1270200, 1270205.